Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 341, NWS Springfield, MO

June 21, 2011Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 21, 2011, 3:06 AM CDT for Stone County, Taney County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 3:06 AM CDT (08:06 UTC)
Expired
Jun 21, 2011, 3:30 AM CDT
In force
24 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS53 KSGF 210806
SVRSGF
MOC209-213-210830-
/O.NEW.KSGF.SV.W.0341.110621T0806Z-110621T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 AM CDT.

* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR LAMPE...OR 4 MILES SOUTHWEST OF KIMBERLING
  CITY...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...FORSYTH...
  HOLLISTER...INDIAN POINT...KIMBERLING CITY...MERRIAM WOODS...REEDS
  SPRING...ROCKAWAY BEACH AND TANEYVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3658 9359 3665 9358 3684 9335 3684 9334
      3682 9334 3681 9321 3675 9293 3651 9329
      3649 9338 3649 9351
TIME...MOT...LOC 0806Z 235DEG 40KT 3660 9345
WIND...HAIL <50MPH 1.00IN

$$

BOXELL
1 follow-up statement
850 
WWUS53 KSGF 210821
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT TUE JUN 21 2011

MOC209-213-210830-
/O.CON.KSGF.SV.W.0341.000000T0000Z-110621T0830Z/
STONE MO-TANEY MO-
321 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN TANEY AND SOUTHEASTERN STONE COUNTIES...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SILVER DOLLAR CITY...OR 5 MILES
NORTHWEST OF BRANSON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...FORSYTH...
HOLLISTER...INDIAN POINT...KIMBERLING CITY...MERRIAM WOODS...REEDS
SPRING...ROCKAWAY BEACH AND TANEYVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

&&

LAT...LON 3654 9343 3663 9344 3684 9335 3684 9334
      3682 9334 3681 9321 3675 9294 3674 9294
      3651 9329
TIME...MOT...LOC 0821Z 235DEG 40KT 3669 9328
WIND...HAIL <50MPH 1.00IN

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:24 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 21, 12:24 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT TUE JUN 21 2011

...UPDATE TO AVIATION...

.UPDATE...

...MESOSCALE CONVECTIVE DISCUSSION...

A TORNADO WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST KANSAS AND
AREAS OF MISSOURI ALONG AND NORTHWEST OF A LINE FROM JOPLIN TO
VERSAILLES.

THE ENVIRONMENT WITHIN THE WATCH AREA REMAINS MODEST TO MODERATELY
UNSTABLE...WITH MIXED LAYER CAPES DOWN TO AROUND 1500 J/KG.  OVERALL
DEEP LAYER SHEAR REMAINS HIGH FOR THE TIME OF YEAR...WITH 40 TO 50
KNOTS OF 0-6KM SHEAR.  THIS CAPE - SHEAR COMBINATION WILL BE SUFFICIENT
TO KEEP STORMS ORGANIZED THROUGH THE LATE EVENING HOURS AS THEY
APPROACH THE OSAGE PLAINS OF WEST CENTRAL MISSOURI AND SOUTHEAST
KANSAS.

WITH THE LACK OF LOW LEVEL CAPE...ALONG WITH MIXED LAYER CONVECTIVE
INHIBITION VALUES OF 250 TO 300 J/KG...THE TORNADO RISK REMAINS VERY
LOW.  THE SPRINGFIELD 00Z SOUNDING SUGGESTS A LACK OF DEEP LOW LEVEL
MOISTURE...ULTIMATELY CONTRIBUTING TO THE CAP AND THE LACK OF LOW
LEVEL CAPE.  THIS WILL MITIGATE THE RISK FOR TORNADOES TO A CERTAIN
EXTENT.  HOWEVER...GIVEN THE UNSEASONABLY STRONG UPPER LEVEL LOW
FORCING THIS LINE OF STORMS...THERE APPEARS TO BE AT LEAST A LIMITED
RISK FOR A BRIEF SPIN UP SOMEWHERE.

DAMAGING THUNDERSTORM WIND GUSTS UP TO 60 MPH...AND HAIL UP TO THE
SIZE OF QUARTERS WILL BE THE PRIMARY HAZARDS WITH THESE STORMS.

CRAMER

&&

.DISCUSSION...

THIS WEEK LOOKS BUSY WITH ACTIVE WEATHER FOR THE OZARKS AND THE
POTENTIAL FOR SEVERE WEATHER THE NEXT COUPLE OF DAYS IS INCREASING
STARTING WITH LATER THIS EVENING. A FAIRLY STRONG AND POTENT UPPER
LEVEL WAVE IS NOW KICKING OUT OF THE COLORADO ROCKIES INTO WESTERN
KANSAS THIS AFTERNOON. A SHARP DRYLINE HAS SETUP JUST WEST OF HERE
ALONG THE I-35 CORRIDOR AND A DECENT SURFACE LOW JUST NORTH OF
WICHITA CURRENTLY.

THE ATMOSPHERE IS INCREASINGLY BECOMING MORE UNSTABLE ESPECIALLY
OVER EASTERN KANSAS AND WESTERN MISSOURI. LATEST FORECAST
SOUNDINGS SHOW A STRONG CAP AROUND 750 MB BUT WITH THE UPPER
LEVEL SYSTEM MOVING IN LATER THIS EVENING...EXPECTING HEIGHTS TO
FALL AND COOLING IN THE MID LEVELS WILL GRADUALLY ERODE THIS CAP
AND STORMS WILL DEVELOP AND MOVE ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI. FORECAST PARAMETERS SHOW CAPE VALUES BETWEEN
2000 AND 3000 J/KG...0 TO 3 KM BULK SHEAR AROUND 45 KNOTS...AND 0
TO 3 KM HELICITY VALUES AROUND 300 TO 400. THIS WILL BE AMBLE FOR
SEVERE STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT MODES ALONG WITH ISOLATED TORNADOES. WILL BE EXPECTING
SUPERCELLS AND CLUSTERS OF STORMS INITIALLY WEST OF THE AREA
MOVING INTO OUR WESTERN CWA TRANSITIONING INTO MORE LINEAR COMPLEX
OR LINE SEGMENTS AS IT MOVES INTO WESTERN MISSOURI OVERNIGHT
TONIGHT.

THE UPPER LEVEL LOW WILL SLOWLY MOVE UP INTO THE MIDWEST TOMORROW
AND SLOWLY DRAG A COLD FRONT INTO THE OZARKS DURING THE AFTERNOON
AND LATE EVENING ON TUESDAY. OVERNIGHT STORMS WILL SLOWLY WEAKEN
WITH THE LACK OF INSTABILITY BUT WILL REDEVELOP TUESDAY AFTERNOON
WITH ANOTHER SLIGHT RISK FOR SEVERE WEATHER. AGAIN...THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS ESPECIALLY
ALONG AND SOUTH OF THE I-44 CORRIDOR. STORMS WILL LINGER INTO THE
EVENING HOURS ON TUESDAY BEFORE SLOWLY MOVING OFF TO THE MID
MISSISSIPPI VALLEY.

SOME WRAP AROUND CLOUDS EARLY ALONG WITH A SLIGHT CHANCE FOR A FEW
SHOWERS ON WEDNESDAY BEFORE THE SYSTEM MOVES OUT. COOLER AND MORE
SEASONABLE TEMPERATURES WILL FOLLOW FOR THE MIDDLE OF THE WEEK
WITH A NORTHWEST FLOW SETTING UP ACROSS THE OZARKS. HIGHS WILL BE
NEAR 80 AND OVERNIGHT LOWS NEAR 60 WHICH IS VERY REFRESHING FOR
LATE JUNE.

FOR THE END OF THE WEEK AND INTO THE WEEKEND...THE NORTHWEST FLOW
WILL BRING THE OZARKS MORE ACTIVE WEATHER WITH THE POTENTIAL FOR
SEVERAL ROUNDS OF STORMS OR POTENTIAL MCS. TIMING AND PLACEMENT OF
EACH INDIVIDUAL MCS IS HARD TO PINPOINT DOWN THIS FAR IN ADVANCE
BUT THE SIGNALS DO POINT TO AN ACTIVE NORTHWEST FLOW FOR THE
OZARKS. THIS WILL BE SOMETHING TO WATCH OUT FOR BY THE WEEKEND.

GRIFFIN

&&

.AVIATION...

A LINE OF WEAKENING THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH
SOUTHWEST MISSOURI OVERNIGHT. MVFR CONDITIONS CAN BE EXPECTED WITH
THESE STORMS...WITH VERY BRIEF IFR VISIBILITIES. ADDITIONALLY...
LOW LEVEL WIND SHEAR CONDITIONS WILL PERSIST OUTSIDE OF
THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO
REDEVELOP TUESDAY AFTERNOON ACROSS SOUTH CENTRAL MISSOURI. THE
TIMING AND PLACEMENT OF THIS DEVELOPMENT IS STILL VERY MUCH IN
QUESTION...SO ONLY INCLUDED A PREVAILING CB GROUP AT THIS TIME.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 20, 10:53 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT MON JUN 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1053 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED HAIL RISK.
ELEVATED THUNDERSTORM WIND DAMAGE RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT
PUSHES INTO WESTERN MISSOURI LATE THIS EVENING AND INTO THE EARLY
OVERNIGHT PERIOD. THE MAIN THREATS WITH THESE STORMS WILL BE WIND
GUSTS TO 50 MPH...HAIL TO THE SIZE OF PENNIES...FREQUENT
LIGHTNING...AND BRIEF HEAVY RAINFALL. HOWEVER...A FEW OF THE
STRONGER STORMS MAY STILL PRODUCE HAIL TO THE SIZE OF QUARTERS
AND WIND GUSTS TO 60 MPH. AT THIS TIME...THE PROSPECTS FOR SEVERE
STORMS LOOKS VERY LOW EAST OF HIGHWAY 65 FOR THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THEN AN ELEVATED RISK FOR SEVERE STORMS AGAIN ON TUESDAY
AS A COLD FRONT PUSHES THROUGH THE OUTLOOK AREA.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM WEDNESDAY
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ALONG AND WEST
 OF THE HIGHWAY 71 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE
 BETWEEN THE HIGHWAY 71 AND HIGHWAY 65 CORRIDORS LATE TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jun 20, 10:43 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT MON JUN 20 2011

KSZ097-210445-
CRAWFORD KS-
1043 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 1145 PM
CDT...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HEPLER TO 13 MILES WEST OF MCCUNE...MOVING EAST AT 40 MPH. NICKEL
SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ARMA...BEULAH...BRAZILTON...CHEROKEE...
ENGLEVALE...FARLINGTON...FRANKLIN...GIRARD...GREENBUSH...HEPLER...
LONE OAK...MCCUNE...POLK AND RINGO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3767 9508 3767 9462 3734 9479 3734 9508
TIME...MOT...LOC 0343Z 249DEG 37KT 3765 9505 3738 9521

GAGAN
Special weather statement, Jun 21, 12:14 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT TUE JUN 21 2011

MOZ055>057-068-069-078>081-089>091-093>095-102-103-210615-
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
LACLEDE MO-BARRY MO-MILLER MO-MORGAN MO-NEWTON MO-POLK MO-STONE MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
1214 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CAMDEN...DALLAS...
EASTERN DADE...EASTERN NEWTON...GREENE...HICKORY...LAWRENCE...
MILLER...MORGAN...NORTHERN BARRY...NORTHERN STONE...POLK...
SOUTHEASTERN CEDAR...WEBSTER...WESTERN CHRISTIAN AND WESTERN LACLEDE
COUNTIES UNTIL 115 AM CDT...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM IONIA TO 3 MILES
NORTHEAST OF WEAUBLEAU TO MASTERS TO PENNSBORO TO GRANBY...MOVING
EAST AT 45 MPH. WINDS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THE
PASSAGE OF THIS OUTFLOW BOUNDARY.

LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...BOLIVAR...BUFFALO...CAMDENTON...CLEVER...COLE CAMP...
CONWAY...CRANE...ELDON...EVERTON...FAIR GROVE...FAIR PLAY...
FAIRVIEW...FORDLAND...GRANBY...HERMITAGE...HIGHLANDVILLE...
HUMANSVILLE...LAKE OZARK...LAKELAND...LAURIE...LEBANON...LINCOLN...
MACKS CREEK...MARIONVILLE...MARSHFIELD...MILLER...MONETT...
MORRISVILLE...MOUNT VERNON...NIANGUA...NIXA...OSAGE BEACH...OZARK...
PIERCE CITY...PLEASANT HOPE...REPUBLIC...ROGERSVILLE...SPRINGFIELD...
STOVER...STRAFFORD...URBANA...VERONA...VERSAILLES...VILLAGE OF FOUR
SEASONS...VILLAGE OF FOUR SE...WALNUT GROVE...WARSAW...WEAUBLEAU...
WHEATLAND AND WILLARD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...STOCKTON LAKE AND TRUMAN LAKE.
INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 140 WILL ALSO BE IMPACTED
BY WINDS ASSOCIATED WITH THIS OUTFLOW BOUNDARY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3844 9262 3843 9241 3834 9240 3833 9226
      3765 9254 3748 9265 3748 9269 3731 9276
      3684 9326 3681 9438 3705 9413 3705 9406
      3712 9406 3729 9389 3763 9367 3792 9357
      3792 9351 3808 9350 3852 9333 3857 9280
TIME...MOT...LOC 0513Z 268DEG 40KT 3848 9322 3794 9344
          3763 9355 3729 9377 3689 9420

GAGAN
Special weather statement, Jun 21, 2:21 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT TUE JUN 21 2011

MOZ079-090-210745-
GREENE MO-POLK MO-
221 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND SOUTHERN POLK COUNTIES
UNTIL 245 AM CDT...

AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOIS D'ARC...OR 10 MILES NORTH OF
REPUBLIC...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...EBENEZER...FAIR GROVE...GLIDEWELL...MORRISVILLE...
NORTHWESTERN SPRINGFIELD...PLEASANT HOPE...SACVILLE...WALNUT GROVE
AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 79 WILL ALSO BE IMPACTED BY
THIS STORM.

PEOPLE IN GREENE AND SOUTHERN POLK COUNTIES...INCLUDING WILLARD AND
PLEASANT HOPE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3722 9361 3728 9362 3759 9350 3745 9318
      3742 9318 3742 9311 3740 9307 3739 9308
      3714 9344
TIME...MOT...LOC 0721Z 213DEG 47KT 3727 9347

BOXELL
Special weather statement, Jun 21, 2:44 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT TUE JUN 21 2011

MOZ094-102-103-210815-
BARRY MO-STONE MO-LAWRENCE MO-
244 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARRY...SOUTHEASTERN
LAWRENCE AND STONE COUNTIES UNTIL 315 AM CDT...

AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EAGLE ROCK...OR 12 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA...BRANSON WEST...CASSVILLE...
CRANE...GALENA...KIMBERLING CITY...MARIONVILLE AND REEDS SPRING.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

PEOPLE IN EASTERN BARRY...SOUTHEASTERN LAWRENCE AND STONE COUNTIES...
INCLUDING ROARING RIVER STATE PARK AND CRANE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3659 9394 3704 9368 3680 9330 3675 9331
      3656 9343 3649 9357 3649 9382
TIME...MOT...LOC 0744Z 208DEG 39KT 3654 9377

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:14 AM CDTSpecial Weather StatementSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 6 more61 min
Jun 21, 12:22 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton68 min
Jun 21, 1:28 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence29 min
Jun 21, 2:21 AM CDTSpecial Weather StatementSGFGreene24 min
Jun 21, 2:44 AM CDTSpecial Weather StatementSGFBarry, Stone31 min
Jun 21, 3:28 AM CDTSevere Thunderstorm WarningSGFTaney32 min
Jun 21, 3:57 AM CDTSpecial Weather StatementSGFDouglas, Ozark48 min
Jun 21, 4:38 AM CDTSevere Thunderstorm WarningSGFTexas, Wright26 min
Jun 21, 12:51 PM CDTSpecial Weather StatementSGFHowell39 min
Jun 21, 1:03 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark25 min
Jun 21, 1:46 PM CDTSpecial Weather StatementSGFHowell29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.